MathSciNet Relay Station
MathSciNet bibliographic data
MR1429238 05D05 (04A20)
Ahlswede, Rudolf; Khachatrian, Levon H. The complete intersection theorem for systems of finite sets. European J. Combin. 18 (1997), no. 2, 125–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement